# SDR SWAA2017070514765

- Difficulty date: June 20, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781201
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TRAILING EDGE SKIN AT AFT SPAR WIGGLE PLATE ABOVE NR 3 FLAP TRACK CRACKED.  R&R WIGGLE PLATE IAW SRM.
